Go Back   SoberRecovery : Alcoholism Drug Addiction Help and Information > Drug Addiction > Suboxone/Methadone Maintenance or Detox
Forgot Password? Join Us!
Register Blogs FAQ Calendar Arcade Mark Forums Read Chat Room [1]


Welcome to the Sober Recovery Community

Already registered? Login above ---^
OR
To take advantage of all Posting, Chatting, Gaming, and all the features available at SoberRecovery, join the over 100,000 current members, and become a member of our supportive community today! Ads will no longer appear on the forums, once you register.



Reply
LinkBack Thread Tools
Old 11-01-2011, 06:08 PM   #1 (permalink)
Member
 

Join Date: Oct 2009
Posts: 71
Quitting Methadone cold turkey @ 100 mg's

My AS cannot afford his MMT program; so stopped on his own...he was on MMT for about 10 weeks or so..and started at 30mg and now is at 100mg...
his last dose was Sunday morning...It is Tuesday night...I thought he would be "dying" ....but...nope ...he is eating ,drinking,etc...c'mon...what's up?
I do know he smokes pot still...but that can take away all the WD symptoms???
Something I should be looking for??...I know his counselor called today from the clinic...
I refuse to help him pay for this ...and he is in debt up to his eyeballs....
Do you think he switched to pills?
What's up?
WIworrier is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 11-01-2011, 06:20 PM   #2 (permalink)
Forum Moderator
 
Dee74's Avatar
 

Join Date: Apr 2007
Location: Strailya
Posts: 95,817
Blog Entries: 1
maybe others will have ideas, but I have no experience with methadone and really have no idea whats up WIworrier.

Does your son live with you?

D
__________________




Dee74 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 11-02-2011, 12:41 AM   #3 (permalink)
Putting it all together
 
Kahlia's Avatar
 

Join Date: Apr 2005
Location: St. Louis, MO.
Posts: 469
I was on Methadone for my back and had a prescrition for it. You should be looking for signs like sweating, nausea, vomiting etc. Something is up. When I came off Methadone, I was taken off by my dr's and still had some W/D's. I don't get why he is breezing through unless he is on something else??????

Blessings,
Kahlia
__________________
To be idle is a short road to death-to be diligent is a short road to life-BUDDAH

We are defined by moments we cannot reclaim........
Kahlia is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 12-08-2011, 08:13 AM   #4 (permalink)
Member
 
snowman76's Avatar
 

Join Date: Feb 2010
Location: Mc Donough, GA
Posts: 322
Quote:
Originally Posted by WIworrier View Post
My AS cannot afford his MMT program; so stopped on his own...he was on MMT for about 10 weeks or so..and started at 30mg and now is at 100mg...
his last dose was Sunday morning...It is Tuesday night...I thought he would be "dying" ....but...nope ...he is eating ,drinking,etc...c'mon...what's up?
I do know he smokes pot still...but that can take away all the WD symptoms???
Something I should be looking for??...I know his counselor called today from the clinic...
I refuse to help him pay for this ...and he is in debt up to his eyeballs....
Do you think he switched to pills?
What's up?
Something is definitely up. No way you can go from 100mg to 0 and have zero effects. Course I'm not a doctor but I do my past experience with Methadone and I would have had to be admitted if just "stopped" taking it. And my dose was 60mg a day (20mg every 8 hrs).
snowman76 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 12-16-2011, 08:53 AM   #5 (permalink)
Member
 

Join Date: Mar 2011
Location: norfolk uk
Posts: 10
I have just done a 50 hour methadone detox to go on to subutex (so i can do a quicker detox) and i have to say that i was ill i was aching and cold/sweating off my food not in good spirits really not sleeping , very irritable emotional sneezing and yawning where my eyes were watering and i was only on 18mls of methadone so he has got to be taking something Valium maybe?? as i do know people who have done a heroin or methadone detox and taken Valium i would ask him.
josaphene is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 12-20-2011, 05:46 PM   #6 (permalink)
Member
 
irab's Avatar
 

Join Date: Dec 2011
Location: Houston, TX
Posts: 64
Something is very odd. If he was on methadone 100mg and quit cold turkey - he would experience severe opiate type withdrawal symptoms, sweating, nausea, vomiting, muscle aches, chills etc.
If he isn't - he is likely using some other opiate.
Opiates are very hard to kick !

Dr Ira B ( MD)
__________________
Blessings,
IraB
irab is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 12-24-2011, 08:57 AM   #7 (permalink)
Member
 

Join Date: Nov 2011
Location: seaside, OR
Posts: 22
Blog Entries: 5
i used to take 120-150 mg a day for pain management. but I abused it.
anyways,,,,,
yea, hes taking something else, or noone else has mentioned,
he may not be in w/d YET.
methadone builds in your system, and if you take a high dose, yes 100mg is high,
it can actually take FOUR TO FIVE DAYS to get into actual withdrawl symptoms.
Just wanted to add that.
I could usually 'handle' bout 3 days before FREAKING out

Just my two cents
good luck
Merry CHristmas!
__________________
Just becuase I look back now and then, doesn't mean I'm going back
orcoast is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 12-30-2011, 09:34 PM   #8 (permalink)
Member
 

Join Date: Dec 2011
Location: AL
Posts: 4
Quote:
Originally Posted by WIworrier View Post
My AS cannot afford his MMT program; so stopped on his own...he was on MMT for about 10 weeks or so..and started at 30mg and now is at 100mg...
his last dose was Sunday morning...It is Tuesday night...I thought he would be "dying" ....but...nope ...he is eating ,drinking,etc...c'mon...what's up?
I do know he smokes pot still...but that can take away all the WD symptoms???
Something I should be looking for??...I know his counselor called today from the clinic...
I refuse to help him pay for this ...and he is in debt up to his eyeballs....
Do you think he switched to pills?
What's up?
He may not necessarily be taking something else. I was on methadone for almost 2 years. I started at 30mg and went up to 65. I had to quit cold turkey because I could not longer afford to pay the clinic either. The first 3 -4 days I was okay. I thought I could manage. But by the 5th night I was freaking out. I was tired and so achy. I could barely lift a 6 pack of sodas. I went a full 9 days without anything and by the 6th or 7th day I was hearing things... The last night before I got on suboxone I was hallucinating. If he's on 100mg a day I would def check into some other form of treatment. I was able to receive suboxone free for a year from the pharmaceutical company. They have an indigent program so that may be something to look into. Now finding a doctor and paying for that may be difficult... however cold turkey on 100mg of methadone, from my experience, is not safe.
Britt26 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 01-07-2012, 08:40 AM   #9 (permalink)
Member
 

Join Date: Jan 2012
Location: Huntsville, Alabama
Posts: 18
That brothas on SOMETHING else. Well, lemmie say this, I have gone to the methadone clinic on and off for ~8 years. The highest I ever went was 80mg. I've been going currently for around a year. Slowly detoxed down to 6mg. SIX, and I'm having fits with it. If you see me feeling good I'm on something. period, end of story.
SentencedToLife is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 01-07-2012, 08:46 AM   #10 (permalink)
Member
 

Join Date: Jan 2012
Location: Huntsville, Alabama
Posts: 18
Oh yeah, I've had good withdraws off it and horrible ones. But everyone I've ever know has had one symptom thats uncontrollable and a dead give away of abstinance... sneezing
SentencedToLife is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Reply


Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -7. The time now is 04:56 AM.


 
National Drug and Alcohol Treatment Centers
 
Drug Rehab | Best Treatment Center | Detox Center | Residential Treatment Center
Cocaine/Crack Treatment | Alcohol Rehab | Heroin/Oxycontin Treatment Center | Crystal Meth Treatment | Marijuana Treatment | Methadone Treatment | Suboxone Treatment
 
Local Treatment Resources and Events
 
Alabama | Alaska | Arizona | Arkansas | California | Colorado | Connecticut | DC | Delaware
Florida | Georgia | Hawaii | Idaho | Illinois | Indiana | Iowa | Kansas | Kentucky | Louisiana | Maine
Maryland | Massachusetts | Michigan | Minnesota | Mississippi | Missouri | Montana | Nebraska | Nevada | New Hampshire
New Jersey | New Mexico | New York | North Carolina | North Dakota | Ohio | Oklahoma | Oregon | Pennsylvania | Rhode Island
South Carolina | South Dakota | Tennesee | Texas | Utah | Vermont | Virginia | Washington | West Virginia | Wisconsin | Wyoming

© 2013 Internet Brands. | Privacy Policy | Terms of Use | Health Disclaimer
A proud member of the SoberRecovery® Network of Addiction and Recovery Websites